MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY FEM IMPACT BUMPER RT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. JOURNEY FEM IMPACT BUMPER RT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 74011821
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H:10 internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that during a tka surgery one (1) journey fem impact bumper rt broke while impacting femur, broken piece was retrieved.The procedure was resumed, without any delay, using a s+n back-up device.No injury was reported as a consequence of this issue.

Brand Name
JOURNEY FEM IMPACT BUMPER RT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key21898548
Report Number1020279-2025-00701
Device Sequence Number15474432
Product Code LXH
UDI-Device Identifier03596010556455
UDI-Public03596010556455
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number74011821
Device Lot Number20AM08691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown